Lower bounds on the minimum distance of long codes in the Lee metric

Hugues Randriam 1, 2 L. Sok 3, 4 Patrick Solé 3, 4
1 MC2 - Mathématiques discrètes, Codage et Cryptographie
LTCI - Laboratoire Traitement et Communication de l'Information
3 COMNUM - Communications Numériques
LTCI - Laboratoire Traitement et Communication de l'Information
Document type :
Journal articles
Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02286807
Contributor : Telecomparis Hal <>
Submitted on : Friday, September 13, 2019 - 4:13:17 PM
Last modification on : Thursday, October 17, 2019 - 12:37:00 PM

Identifiers

  • HAL Id : hal-02286807, version 1

Citation

Hugues Randriam, L. Sok, Patrick Solé. Lower bounds on the minimum distance of long codes in the Lee metric. Designs, Codes and Cryptography, 2015, 74 (2), pp.441-452. ⟨hal-02286807⟩

Share

Metrics

Record views

5